# SDR ABXA20140506151

- Difficulty date: May 6, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220127
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER AIR LOAD STRUT CORRODED AT NR 5 SLAT INBD AUXILIARY TRACK AREA.  REMOVED CORRODED AIR LOAD RIB.  REPLACED AIR LOAD RIB & INSTALLED, ALONG WITH AUXILIARY TRACK CARRIER & WIRE BUNDLE CLAMPS IAW DWG 114T2201, REO B657 60999 & SRM 51-40-02.  PN 114T2201-27, NAME AIR LOAD RIB, CORRODED LEVEL 2, LOCATION STRINGER & WS 446.0 TO 446.0.  ACFT WAS GNDED.
